Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 86494, 55 pages
http://dx.doi.org/10.1155/IJMMS/2006/86494

Combinatorial integers (m,nj) and Schubert calculus in the integral cohomology ring of infinite smooth flag manifolds

Department of Mathematics, Abant Izzet Baysal University (AIBU), Golkoy Campus, Bolu 14280, Turkey

Received 18 July 2005; Revised 22 February 2006; Accepted 25 April 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Cenap Özel and Erol Yilmaz, “Combinatorial integers and Schubert calculus in the integral cohomology ring of infinite smooth flag manifolds ,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 86494, 55 pages, 2006. https://doi.org/10.1155/IJMMS/2006/86494.